# SDR SWIA201335366

- Difficulty date: November 18, 2013
- Submitted: November 25, 2013
- Operation: Air carrier
- Aircraft: N960SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7853
- Aircraft time: 26,694 hours, 22,452 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT AFT FUSELAGE DIRECTLY UNDER RT ENG PYLON DENTED.  DENT MEASURES 18 INCHES LONG X 1 1/2 INCHES WIDE X 1/4 INCH DEEP.  BETWEEN FS 625.30 & FS 640.00.  C-CHECK INSTALLED REPAIR ON FUSELAGE SKIN BETWEEN FS 625.30 & FS 640.00 IAW REO.
